# SDR SIMA20140322003

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 29,390 hours, 27,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY LIGHT INOPERATIVE.  R & R RT FWD EMERGENCY LIGHT IAW AMM 33-50-10, OPERATIONS CHECKED GOOD.
